# SDR CALA2024022600542

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 75,533 hours, 32,803 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C231019
- Condition: Missing
- Location: Refuel Coupling
- Part time: 280 hours, 152 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 AIRCRAFT CAME IN WITH FUEL CAP MISSING SDR UPDATE FUEL CAP HAS BEEN REPLACED REF LG 7172426. REPLACED MISSING FUEL CAP WITH NEW. P
